# SDR SIMA20131106001

- Difficulty date: November 6, 2013
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 25,471 hours, 18,209 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313565
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 333 CORRODED BETWEEN STRINGERS 24 - 25 RT. ACFT REMOVED FROM SERVICE. REPAIRED IAW EO CR-53MR-354
